# SDR HYIA20141219002

- Difficulty date: December 18, 2014
- Submitted: December 19, 2014
- Operation: Air carrier
- Aircraft: N510BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2239
- Aircraft time: 16,296 hours, 22,095 cycles
- System (JASC): 3242 · Brake
- Part: Caliper
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LT BRAKE ON LANDING.  R & R THE LT OTBD BRAKE CALIPER ASSEMBLY IAW MM CHAPTER 2 9.  OPERATIONS CHECKED SATISFACTORY WITH NO FURTHER DEFECTS NOTED.
